# SDR USAA2013013100004

- Difficulty date: January 18, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654577684
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGER 27R AT BS 947.5, WL 148.  REPAIRED STRINGER 27R AT BS 947.5, WL 148 IAW B737 SRM 53-00-03-2R-1.
